Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 70, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Oct 1, 2010, 2:01 AM EDT for Chester County, Pennsylvania. It took effect at Oct 1, 2010, 2:29 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2010, 2:01 AM EDT (06:01 UTC)
- In effect from
- Oct 1, 2010, 2:29 AM EDT
- Expired
- Oct 1, 2010, 2:49 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Moderate
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
874
WGUS41 KPHI 010601
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
201 AM EDT FRI OCT 1 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-011201-
/O.NEW.KPHI.FL.W.0070.101001T0629Z-101002T0114Z/
/DWNP1.2.ER.101001T0629Z.101001T1100Z.101001T1914Z.NO/
201 AM EDT FRI OCT 1 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM FRIDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AND CONTINUE TO RISE TO
NEAR 10.1 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE THIS AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.14 FRI 2 AM 10.1 FRI 7 AM
&&3 follow-up statements
464
WGUS41 KPHI 010840
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
440 AM EDT FRI OCT 1 2010
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE
FOLLOWING RIVERS IN PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-011440-
/O.EXT.KPHI.FL.W.0070.000000T0000Z-101002T0206Z/
/DWNP1.3.ER.101001T0607Z.101001T1100Z.101001T2006Z.NO/
440 AM EDT FRI OCT 1 2010
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:16 AM FRIDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 11.14 FRI 4 AM 12.3 FRI 7 AM
&&534
WGUS81 KPHI 011438
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1038 AM EDT FRI OCT 1 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...DELAWARE..
BRANDYWINE CREEK AT CHADDS FORD AFFECTING CHESTER AND DELAWARE
COUNTIES
BRANDYWINE CREEK AT WILMINGTON AFFECTING NEW CASTLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-020038-
/O.EXT.KPHI.FL.W.0070.000000T0000Z-101002T0223Z/
/DWNP1.3.ER.101001T0607Z.101001T1030Z.101001T2023Z.NO/
1038 AM EDT FRI OCT 1 2010
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* AT 10:16 AM FRIDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
PAC029-045-020037-
/O.CON.KPHI.FL.W.0062.000000T0000Z-101002T0900Z/
/CDFP1.3.ER.101001T0647Z.000000T0000Z.101002T0300Z.NR/
1038 AM EDT FRI OCT 1 2010
THE FLOOD WARNING CONTINUES FOR
THE BRANDYWINE CREEK AT CHADDS FORD.
* AT 9:30 AM FRIDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 12.0 FEET...BUSINESSES UPSTREAM OF GAGE BEGIN TO FLOOD
$$
DEC003-020037-
/O.CON.KPHI.FL.W.0072.000000T0000Z-101002T0300Z/
/WMND1.3.ER.101001T0735Z.101001T1700Z.101001T2100Z.NR/
1038 AM EDT FRI OCT 1 2010
THE FLOOD WARNING CONTINUES FOR
THE BRANDYWINE CREEK AT WILMINGTON.
* AT 9:45 AM FRIDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE THIS AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 10.59 FRI 10 AM 10.4 FRI 11 AM
CHADDS FORD 9.0 11.81 FRI 9 AM 12.5 FRI 2 PM
WILMINGTON 16.5 16.09 FRI 10 AM 16.7 FRI 1 PM
&&997
WGUS81 KPHI 011849
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
249 PM EDT FRI OCT 1 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-011919-
/O.CAN.KPHI.FL.W.0070.000000T0000Z-101002T0223Z/
/DWNP1.3.ER.101001T0607Z.101001T1030Z.101001T1703Z.NO/
249 PM EDT FRI OCT 1 2010
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* AT 1:45 PM FRIDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:03 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.3 FEET BY TOMORROW
MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.52 FRI 2 PM 6.0 FRI 3 PM
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Oct 1, 12:17 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 1, 12:17 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 AM EDT FRI OCT 1 2010
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER THE CAROLINA AREA THIS EVENING
WILL MOVE NORTHWARD ALONG THE COAST OVERNIGHT AND FRIDAY MORNING. IT
IS EXPECTED TO PRODUCE HEAVY RAINFALL AND GUSTY WINDS TO MUCH OF THE
REGION. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING LOW FRIDAY
NIGHT AND REMAIN FOR THE WEEKEND. ANOTHER WEAK LOW MAY BRING MORE
SHOWERS TO THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH FRIDAY/...
THE WET AND WINDY EVENT CONTINUES ACROSS THE REGION WITH THE
FIRST LOW PRESSURE SYSTEM WEAKENING TO THE WEST AND A DEFORMATION
ZONE LEFT IN ITS WAKE. THE MODELS SHOW THE NEXT STRONG LOW WILL
RIDE NORTHWARD ALONG THE COAST TONIGHT AND BRING MORE HEAVY RAINS
AND WIND TO THE AREA TONIGHT AND EARLY FRIDAY. THE 00Z ECMWF MODEL
WAS THE PREFERRED CHOICE OF HPC TODAY AND THE GRIDS HAVE BEEN
PREPARED WITH THIS IN MIND.
WINDS WILL INCREASE OVER THE AREA LATE THIS EVENING MAINLY OVER
EASTERN AREA...AND THEY WILL PERSIST OVERNIGHT UNTIL THE LOW MOVES
BY. THE WIND ADVISORY AREA WAS TRIMMED A BIT TO REFLECT THE 925
HPA WINDS...WHICH SHOWED ANY STRONGER WINDS CLOSER TO THE COAST.
THE TIMING UNTIL 6 AM WAS LEFT INTACT.
RAINFALL FROM THE FIRST LOW WAS HEAVY ACROSS ERN PA AND ERN MD WITH
LIGHTER TOTALS ACROSS NJ AND DE. WIDESPREAD TOTALS OF 1 TO 3 INCHES
FELL ACROSS ERN PA AND MD. THE ADDITIONAL RAIN ARRIVING ACROSS THE
AREA PRESENTLY WILL CONTINUE OVERNIGHT AND KEEP THE THREAT FOR
FLOODING ACROSS THE AREA...SO THE FLOOD WATCH WILL CONTINUE WITH ITS
ORIGINAL EXPIRATION TIME OF FRIDAY AFTERNOON. THE ADDITIONAL RAIN
WILL LIKELY BE ENOUGH TO CAUSE WIDESPREAD SMALL STREAM FLOODING AND
EVENTUALLY MAIN-STEM RIVER FLOODING TOO. THE NWS AHPS PAGE IS A
GREAT PLACE TO FOLLOW THE HYDRO READINGS/FCSTS.
THE TORNADO WATCH THAT WAS IN EFFECT UNTIL 23Z TONIGHT HAS BEEN
CANCELLED. THERE HAVE BEEN A FEW HEAVIER SHOWERS THAT SHOWED SIGNS
OF ROTATION, ALTHOUGH IT WAS VERY BOARD, THAT FELL APART WITHIN A
FEW VOLUME SCANS. THE STRONGEST LINE ACROSS THE REGION IS STILL
CURRENTLY WORKING ITS WAY UP INTO SOUTHERN DELAWARE AND THE EAST
SHORE OF MARYLAND. AS WE CONTINUE TO HEAD INTO THE EVENING HOURS,
THE TREND OF THESE SPINNING STORMS SHOULD BEGIN TO WANE AS WELL,
BUT WE ARE DEFINITELY KEEPING A CLOSE EYE ON THE SCOPE.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. THE HYDROLOGIC IMPACTS OF
THE MOST RECENT STORM MAY EXTEND INTO THE SHORT TERM HOWEVER. THE
STRONG LOW WILL BE MOVING ACROSS THE COASTAL NEW ENGLAND AREA FRI
NIGHT WHILE HIGH PRESSURE DROPS IN FROM THE GREAT LAKES. DRIER AIR
WILL ARRIVE WITH LITTLE IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE
WEEKEND. TEMPERATURES WILL BE A LITTLE COOL FOR THE PERIOD WITH
HIGHS IN THE LOW TO MID 60S FOR THE MOST PART AND LOWS IN THE MID
40S TO LOW 50S. TEMPERATURES WILL BE A LITTLE COOLER OVER THE
SOUTHERN POCONOS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.
THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.
THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.
THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.
AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CURRENT...TIGHTENING SFC LOW AT 04Z EXTENDING FROM VCNTY HATTERAS
TO MELFA VIRGINIA IN SRN CHES BAY AREA...WITH NEARLY 4MB 3 HR PRES
FALLS AND WINDS OF 30-50 KT IN THE OBSERVED DATA FROM HATTERAS TO
CHES LIGHT TO WALLOPS. THIS IS THE AREA TO WATCH FOR WIND AS THE
SFC LOW MOVES NNE THROUGH THE NIGHT.
THROUGH 12Z...
NEAR AND WEST OF THE SFC WIND SHIFT TO N AND NW MVFR VARIABLE IFR
IN HEAVY RAIN.
ACROSS S NJ... VFR OCNL MVFR CIGS SSE GUSTS TO 30 KTS. LLWS
THROUGH ABOUT 09Z AT KMIV AND KACY. OTRW LLWS IS DONE.
ISOLATED THUNDER MAY DEVELOP OVERNIGHT IN THE WARM SECTOR ACROSS
NJ AND EASTERN DEL AS INSTABILITY IS MODELED TO INCREASE WITH THE
APPROACHING FINAL SHORT WAVE.
FRIDAY AFTER 12Z...LEFTOVER MORNING IFR AND MVFR CONDS IN DEPARTING
RAIN BAND WILL BECOME VFR CIGS NEAR 4000 FT BY AFTERNOON. NW WIND
25-35 KT DURING THE DAY.
FRIDAY NIGHT...VFR CLEAR.
OUTLOOK...
SATURDAY...VFR CLEAR.
SUNDAY...VFR WITH CIGS 3000-4000 DEVELOPING MIDDAY IN COOL POOL
ALOFT.
THERE IS UNCERTAINTY FOR EARLY NEXT WEEK AS TO HOW FAR NORTHWEST
MVFR CONTENTIONS WILL EXTEND FROM A LOW PRESSURE SYSTEM PASSING TO
THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE LARGE MODEL SPREAD
CONFIDENCE FOR MONDAY INTO TUESDAY SHOULD BE VIEWED AS LOWER THAN
AVERAGE.
&&
.MARINE...
OVERNIGHT...GALE CONTINUED FOR A BRIEF BURST OF SE SHIFTING NW
WINDS NEAR THE APPROACHING LOW CENTER FROM DELMARVA.
FRI...MAY HAVE A GALE FOR AT LEAST THE SRN WATERS THRU DAY IN NW
FLOW.
FRI NIGHT AND SAT...LEFTOVER SCA SEAS.
FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY
STATIONARY MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING
ANOTHER SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY
EAST OF THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE
WINDS AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH,
BUT THE FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE
CHANCES FOR SMALL CRAFT ADVISORY CONDITIONS TO OCCUR.
HIGH SURF ADVISORY CONTINUES TODAY INTO FRIDAY BECAUSE OF WAVE
HEIGHT PREDICTION ABOVE 8 FT. THIS IS HIGHLIGHTED IN THE COASTAL
HAZARD MESSAGE PRODUCT /CFW/.
&&
.HYDROLOGY...
FLOOD WATCHES AND WARNINGS CONTINUE ACROSS THE FORECAST AREA.
STORM TOTAL RAINFALL COULD REACH UP TO 6 OR PERHAPS 7 INCHES IN A
FEW AREAS WITH WIDESPREAD 3 TO 5 INCHES ACROSS THE AREA. SOME
AREAS ACROSS ERN PA AND MD HAVE HAD 2 TO 3 INCHES OF RAINFALL
ALREADY. SMALL STREAMS AND CREEKS WILL RESPOND QUICKLY TO THE
RAINS TONIGHT WHILE THE LARGER RIVERS MAY REACH FLOOD STAGES ON
FRIDAY. WE WILL ISSUE STATEMENTS AND WARNINGS TONIGHT AND FRIDAY
TO KEEP YOU UPDATED.
THE LATEST READINGS AND FORECASTS FROM THE GAGED RIVERS/CREEKS ARE
AVAILABLE ON THE AHPS WEB PAGE.
&&
.TIDES/COASTAL FLOODING...
THE STRONG INFLOW SENDING WATER UP THE CHESAPEAKE HAS RESULTED IN
TIDAL DEPARTURES OF GREATER THAN 3 FEET. BASED ON THIS...AND THE
APPROACHING HIGH TIDE AT CAMBRIDGE...A COASTAL FLOODING WARNING
WAS ISSUED. WHILE THE TIDE HEIGHT MIGHT NOT QUITE MAKE IT AT
TOLCHESTER (WHERE HIGH TIDE OCCURS AFTER MIDNIGHT)...MORE
CONCERNED ABOUT THE TIDAL ACTION AT CAMBRIDGE.
RUNOFF FROM THE HEAVY RAIN COULD AGGRAVATE THE SITUATION.
EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS ARE
SUGGESTING THE ONSHORE FLOW SHOULD CAUSE POSITIVE TIDAL DEPARTURES.
WE WILL HAVE TO WATCH THIS IN THE DAYS TO COME FOR EARLY NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NJZ001-007>010-
012>027.
WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ008-010-012>027.
HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ014-023>026.
DE...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DEZ001>004.
WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ002>004.
HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ004.
MD...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MDZ008-012-015-019-
020.
COASTAL FLOOD WARNING UNTIL 2 AM EDT FRIDAY FOR MDZ012-015-019-
020.
MARINE...GALE WARNING UNTIL 6 AM EDT FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA/
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...DRAG 1216A
MARINE...DRAG 1216A
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 30, 9:48 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT THU SEP 30 2010 DEZ002-003-NJZ008-010-012-013-015>022-027-020200- KENT-INLAND SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-SOUTHEASTERN BURLINGTON- 948 PM EDT THU SEP 30 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ001-007-009-PAZ054-055-060>062-067>071-020200- NEW CASTLE-CECIL-SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 948 PM EDT THU SEP 30 2010 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ023-020200- CAPE MAY- 948 PM EDT THU SEP 30 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-020200- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 948 PM EDT THU SEP 30 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-020200- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 948 PM EDT THU SEP 30 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-020200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 948 PM EDT THU SEP 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT LEVEL WINDS AND SEAS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-020200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 948 PM EDT THU SEP 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT LEVEL WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Oct 1, 12:20 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT FRI OCT 1 2010
NJZ001-007-009-PAZ054-055-062-010515-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1220 AM EDT FRI OCT 1 2010
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...HUNTERDON...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES NORTH OF EASTON...
MOVING NORTH AT 45 MPH. THE SHOWER WILL BE NEAR EAST BANGOR...
BANGOR...ROSETO...PEN ARGYL AROUND 1225 AM...STROUDSBURG...
STORMVILLE...PORTLAND...COLUMBIA AROUND 1230 AM...EAST STROUDSBURG
AND DELAWARE WATER GAP AROUND 1235 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.
LAT...LON 4063 7494 4075 7554 4125 7540 4126 7514
4124 7513 4116 7516 4115 7509 4110 7505
4109 7501 4111 7495 4115 7491 4127 7484
4132 7479 4134 7473
HAYESSpecial weather statement, Oct 1, 12:40 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT FRI OCT 1 2010
DEZ001>003-MDZ008-012-015-019-020-NJZ016-PAZ067-010545-
CAROLINE MD-CECIL MD-CHESTER PA-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
1240 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...CECIL...
SALEM...CHESTER...QUEEN ANNE'S...TALBOT...SUSSEX AND NEW CASTLE
COUNTIES...
AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES NORTH
OF CENTERVILLE TO 15 MILES SOUTHEAST OF EASTON...MOVING NORTHEAST AT
45 MPH. THE SHOWERS WILL BE NEAR CHESTERTOWN...STARKEY CORNER...
HOPE...HARMONY AROUND 1245 AM...MORGNEC...OAKLAND...OAKLAND AROUND
1250 AM...KENNEDYVILLE...CRUMPTON AND AGNER AROUND 1255 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3885 7599 3917 7619 3995 7573 3966 7555
3959 7559 3965 7554 3963 7553 3952 7557
3956 7553 3944 7550 3945 7554 3952 7556
3950 7558 3946 7558 3936 7549 3920 7548
3867 7579 3869 7586 3867 7596
HAYESSpecial weather statement, Oct 1, 12:57 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1257 AM EDT FRI OCT 1 2010
DEZ002-003-010600-
INLAND SUSSEX DE-KENT DE-
1257 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT AND SUSSEX
COUNTIES...
AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES WEST
OF GEORGETOWN TO 6 MILES SOUTH OF SALISBURY...MOVING NORTH AT 45
MPH. THE SHOWERS WILL BE NEAR ANDREWSVILLE...WOODLAND BEACH...
BRIDGEVILLE AROUND 105 AM...GREENWOOD AROUND 110 AM...LAUREL AROUND
115 AM...BLADES...FARMINGTON AROUND 120 AM...HARRINGTON...FELTON
AROUND 125 AM AND HARRINGTON AROUND 140 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3847 7571 3855 7572 3876 7572 3923 7545
3970 7561 3966 7555 3963 7558 3965 7554
3948 7531 3933 7535 3939 7545 3936 7549
3932 7543 3922 7538 3845 7556
HAYESSpecial weather statement, Oct 1, 1:22 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT FRI OCT 1 2010
DEZ001>004-MDZ008-012-020-NJZ016-017-021-PAZ068-070-071-010615-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-DELAWARE BEACHES DE-
GLOUCESTER NJ-INLAND SUSSEX DE-KENT MD-KENT DE-MONTGOMERY PA-
NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
122 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...CECIL...
SALEM...CUMBERLAND...GLOUCESTER...DELAWARE...PHILADELPHIA...
MONTGOMERY...SUSSEX AND NEW CASTLE COUNTIES...
AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 6 MILES NORTH
OF MIDDLETOWN TO 11 MILES NORTHWEST OF SALISBURY...MOVING NORTHEAST
AT 30 MPH. THE SHOWERS WILL BE NEAR BEAR...SAINT GEORGES...
ANDREWSVILLE...ODESSA AROUND 130 AM...SMYRNA...CHESWOLD AROUND 135
AM...PORT PENN...CHAMBERSVILLE...WYOMING AND WOODSIDE AROUND 140 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3846 7570 3865 7572 3868 7578 3898 7574
3957 7579 4004 7524 3919 7515 3919 7516
3923 7518 3946 7555 3957 7553 3958 7556
3946 7558 3924 7538 3909 7540 3898 7529
3893 7530 3879 7514 3845 7563
HAYESSpecial weather statement, Oct 1, 1:37 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 AM EDT FRI OCT 1 2010
NJZ001-007-008-PAZ055-010630-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
137 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...MORRIS
AND MONROE COUNTIES...
AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 12 MILES
NORTHEAST OF MOUNT POCONO TO 8 MILES NORTHWEST OF MORRISTOWN...
MOVING NORTH AT 45 MPH. THE SHOWERS WILL BE NEAR HAINESVILLE...GREEN
POND...OGDENSBURG...FRANKLIN AROUND 145 AM...SUSSEX...HAMBURG AROUND
150 AM...HIGH POINT...HIGHLAND LAKE AROUND 155 AM AND VERNON VALLEY
AROUND 200 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4121 7439 4116 7439 4108 7449 4104 7449
4105 7444 4104 7442 4077 7448 4102 7484
4117 7528 4125 7526 4126 7514 4116 7516
4115 7509 4109 7501 4115 7491 4131 7480
4135 7471
HAYESLocal storm report, Oct 1, 1:42 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 AM EDT FRI OCT 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM NON-TSTM WND DMG ALLOWAY 39.56N 75.35W
09/30/2010 SALEM NJ EMERGENCY MNGR
TREE DOON ON COMMISIONERS PIKE.
&&
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:26 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 94 min |
| Sep 30, 8:35 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 85 min |
| Sep 30, 9:50 PM EDT | Special Weather Statement | PHI | Bucks, Monroe, Northampton, Philadelphia | 85 min |
| Sep 30, 10:32 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 58 min |
| Sep 30, 11:20 PM EDT | Special Weather Statement | PHI | Bucks, Northampton | 55 min |
| Sep 30, 11:36 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Montgomery | 54 min |
| Oct 1, 12:20 AM EDT | Special Weather Statement | PHI | Monroe, Northampton | 55 min |
| Oct 1, 1:02 AM EDT | River Flood Warning | PHI | Delaware | 13 hr |
| Oct 1, 1:21 AM EDT | River Flood Warning | PHI | Lehigh, Northampton | 14 hr |
| Oct 1, 1:28 AM EDT | River Flood Warning | PHI | Montgomery | 14 hr |
| Oct 1, 1:39 AM EDT | River Flood Warning | PHI | Bucks | 18 hr |
| Oct 1, 2:35 AM EDT | River Flood Warning | PHI | Berks | 8 hr |
| Oct 1, 2:35 AM EDT | River Flood Warning | PHI | Montgomery | 13 hr |
| Oct 1, 2:35 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 13 hr |
| Oct 1, 2:35 AM EDT | River Flood Warning | PHI | Montgomery, Philadelphia | 19 hr |
| Oct 1, 3:11 AM EDT | Areal Flood Warning | PHI | Bucks | 12 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Monroe, Northampton | 18 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Northampton | 18 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Bucks | 18 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Bucks | 10 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Bucks | 18 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Bucks | 10 hr |
| Oct 1, 10:54 AM EDT | River Flood Warning | PHI | Bucks | 10 hr |
Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.